# SDR USAA920080020

- Difficulty date: December 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146N871221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON R4 DOOR THRESHOLD FRAME ATTACH ANGLE, BS 1681, RBL 58, WL 208.  REPLACED R4 DOOR THRESHOLD FRAME ATTACH ANGLE, BS 1681, RBL 58, WL 208 IAW B757 SRM 51-40-02.
